Pacific Journal of Mathematics

Operational calculus of linear relations.

Richard Arens

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 9-23.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037531

Mathematical Reviews number (MathSciNet)
MR0123188

Zentralblatt MATH identifier
0102.10201

Subjects
Primary: 47.30

Citation

Arens, Richard. Operational calculus of linear relations. Pacific J. Math. 11 (1961), no. 1, 9--23. https://projecteuclid.org/euclid.pjm/1103037531


Export citation

References

  • [1] Richard Arens, A generalization of normed rings, Pacific J. Math., 2 (1952), 455-471.
  • [2] E. Hille and R. S. Phillips, Functional Analysis and Semi-groups, A.M.S. Collow. Publ.,
  • [3] A. E. Taylor, Spectral Analysis of closed distributive operators, Acta Math., 84(1950), 189-224.
  • [4] J. von Neumann, Uber adjungierte Funktional-operator en, Ann. Math., 33, (1932), 294- 310.